# SDR MWE2008F00031

- Difficulty date: August 14, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS FWD OF THE CABIN DID NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK.  (K)
